Chat Now!   Member Gallery    Member Articles    Games   Member Groups   Member Blogs   Health News    Bored?

Author Topic: help!!!  (Read 121 times)

0 Members and 1 Guest are viewing this topic.

Offline anagargano

  • Full Member
  • ***
  • Posts: 177
  • Country: au
  • Rec's: 2
  • Gender: Female
  • Mood: Scared
    Scared
  • Personal text
    • Poke This Member
help!!!
« on: January 28, 2014, 10:39:50 PM »
have this crazy bitter taste in my mouth for sooo long ...plssssss anyone any idea what it cld be.....been on zantac for a week bc dr thought it was GERD but no difference ...right now its sooo bitter ...dont want to eat or drink.....
Bookmark and Share

Offline emily1994

  • Sr. Member
  • ****
  • Posts: 303
  • Country: us
  • Rec's: 2
  • Gender: Female
  • Personal text
    • Poke This Member
Re: help!!!
« Reply #1 on: January 29, 2014, 10:51:24 PM »
Anxiety causes bitter tastes in your mouth.
Bookmark and Share

Tags:
 

anything